# SDR USAA2010062391232

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 45,436 hours, 17,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 117 - PHX - EEL - EMERGENCY LIGHT INOPERATIVE AT ROW 5.  MAINTENANCE FOUND WIRE PULLED OUT OF SPLICE.  INSTALLED NEW SPLICE IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-43-10.
